CSpace

Browse/Search Results:  1-10 of 260 Help

Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:1/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
Towards mesoscopic ergodic theory 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 24
Authors:  Qi, Weiwei;  Shen, Zhongwei;  Wang, Shirou;  Yi, Yingfei
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
ergodic theory  stochastic differential equation  Fokker-Planck equation  stationary measure  physical measure  mesoscopic limit  
Measurement-induced Boolean dynamics and controllability for closed quantum networks 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 11
Authors:  Qi, Hongsheng;  Mu, Biqiang;  Petersen, Ian R.;  Shi, Guodong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Quantum networks  Quantum measurements  Bilinear systems  Boolean networks  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Numerical simulations of one laser-plasma model based on Poisson structure 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 405, 页码: 20
Authors:  Li, Yingzhe;  Sun, Yajuan;  Crouseilles, Nicolas
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Laser-plasma interaction  Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting  Conservative splitting  
Energy conditional measures and 2D turbulence 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 1, 页码: 22
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:4/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system